Turán type inequalities for some probability density functions

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

In this paper we present some Turán type inequalities for the probability density function (pdf) of the non-central chi-squared distribution, non-central chi distribution and Student distribution, respectively. Moreover, we improve a result of Laforgia and Natalini concerning a Turán type inequality for the modified Bessel functions of the second kind.

Original languageEnglish
Pages (from-to)175-189
Number of pages15
JournalStudia Scientiarum Mathematicarum Hungarica
Volume47
Issue number2
DOIs
Publication statusPublished - Jun 1 2010

Keywords

  • 33C10
  • Modified Bessel function
  • Non-central chi distribution
  • Non-central chi-squared distribution
  • Primary 62H10
  • Probability density function
  • Student distribution
  • Turán type inequality

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Turán type inequalities for some probability density functions'. Together they form a unique fingerprint.

  • Cite this